I think Allestaria gave you some great advice. My thought is that maybe you need to get in and talk with a therapist about
this issue. I think there is some fear deep in your mind that is causing your anxiety. As for the vomiting, when my anxiety ramps up I get nauseous, sometimes vomit, and diarrhea right away. I take Xanax (lowest dose) as soon as I recognize my anxiety ramping up and it stops it and the symptoms I get with it. Maybe talk to your doctor about
whats going on and see how they can help.
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*